Solving discriminant form equations via unit equations

Smart, Nigel P. (1996) Solving discriminant form equations via unit equations. Journal of Symbolic Computation, 21 (3). pp. 367-374. ISSN 0747-7171. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1006/jsco.1996.0018

Abstract

A general method is given to solve discriminant and index form equations of Thue and Mahler type. The method is shown to be practical for discriminant and index form equations for number fields with moderately sized minimal Galois closures. (C) 1996 Academic Press Limited

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 75 Electronic computers. Computer science
Divisions: Faculties > Science Technology and Medical Studies > School of Computing
Depositing User: P. Ogbuji
Date Deposited: 27 May 2009 08:55
Last Modified: 25 Jun 2014 08:40
Resource URI: http://kar.kent.ac.uk/id/eprint/18503 (The current URI for this page, for reference purposes)
  • Depositors only (login required):